# SDR AALA202405071607

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 77,493 hours, 31,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN CENTER ISLE LAST CEILING EMERGENCY EXIT LIGHT ONLY 1/2THE BULBS ARE OPERATIVE. REMOVED AND REPLACED BULBS IAW AMM 33-51-16.
